# SDR AALA202312093433

- Difficulty date: December 7, 2023
- Submitted: December 9, 2023
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Airbus A320*
- Aircraft serial: 6866
- Aircraft time: 22,497 hours, 8,874 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: COCKPIT DOOR DOES NOT UNLATCH FROM INSIDE. HAVE TO USE COCKPIT DOOR UNLOCK TO OPEN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
